MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY EXTENDED VISION IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY EXTENDED VISION IOL; INTRAOCULAR LENS
Model Number DFT015
Medical Device Problem Codes Failure to Fold (1255); Failure to Deliver (2338)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A healthcare professional reported that during intraocular lens (iol) implantation, it was not possible to correctly implant the lens.The issue was related to the iol itself, which appeared extremely rigid from the beginning and became stuck inside the cartridge immediately.Due to the rigidity of the lens, it was not possible to extract it or reinsert it to attempt a new implantation.Consequently, a backup lens of same model but half a diopter less power was used to complete the surgery on the same day.Additional information has been requested but is not available at the time of this report.

Brand Name
ACRYSOF IQ VIVITY EXTENDED VISION IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24408636
Report Number1119421-2026-00369
Device Sequence Number8224285
Product Code POE
UDI-Device Identifier00380652421157
UDI-Public(01)00380652421157(17)280923(11)230926(10)15723396
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDFT015
Device Catalogue NumberDFT015.160
Device Lot Number15723396
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date02/21/2026
Date Device Manufactured09/26/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH IOL DELIVERY SYSTEM, CARTRIDGE
Patient SexUnknown